| Model Number |
SEDR01 |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Codes |
Lethargy (2560); Syncope/Fainting (4411)
| Date of Event |
05/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced syncope and lethargy.An electrical reset occurred and the device has reached recommended replacement time (rrt).The implantable pulse generator (ipg) remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the patients symptoms of syncope and lethargy are not likely linked to the ipg.It was further noted that the patient was brought into the clinic for an interrogation with a programmer.The ipg is noted to be at rrt and a device change has been scheduled.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the ipg was explanted and replaced.
Additional Manufacturer Narrative
Product analysis: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.